Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blistery rash in groin, have incontinence, painful rash. Have adrenal insufficiency, low calcium, anemic

I have a blistery rash that is located in my groin area. Because I have a little bit of a incontinence problem, I do wear the Poise pads. However, this rash is so painful I cannot use them and I cannot allow anything to come into contact with it. It does not look like a typical rash. The spots all look like they are forming puss heads but the skin around the base of them is a deep blue/purple color. As I said before, this is very painful. I am 56 years old. I did have chicken pox as a child. My current health is almost fair. I have Adrenal Insufficincy, very low levels of blood calcium, anemic, and I am about 1 1/2 year out of chemo for Triple Negitive Breast Cancer . Thank you very much.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,Thanks for writing here.Painful blistery rash suggest herpes zoster.Other diagnosis can be irritant contact dermatitis.A photograph is required for making diagnosis.It will be better to consult a dermatologist.You can apply a mild topical antibiotic like t bact over affected area.Hope this will help you.Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor